Alert archive / Iowa / Areal Flood Warnings in 2016
Areal Flood Warning 9, NWS La Crosse, WI
NWS La Crosse, WI issued this areal flood warning at Aug 24, 2016, 3:36 AM CDT for Fayette County, Iowa. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2016, 3:36 AM CDT (08:36 UTC)
- Expired
- Aug 25, 2016, 11:30 AM CDT
- In force
- 32 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Fayette County, IA
The radar
The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399 WGUS43 KARX 240836 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 336 AM CDT WED AUG 24 2016 IAC065-241730- /O.NEW.KARX.FA.W.0009.160824T0836Z-160824T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 336 AM CDT WED AUG 24 2016 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR... NORTHERN FAYETTE COUNTY IN NORTHEASTERN IOWA... * UNTIL 1230 PM CDT WEDNESDAY * AT 334 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN WHICH WILL CAUSE FLOODING OVER PORTIONS OF NORTHERN FAYETTE COUNTY. FLOOD WATERS ARE MOVING DOWN THE TURKEY RIVER. BE ALERT FOR RISING WATER AND BE READY TO MOVE TO HIGHER GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161 $$ WETENKAMP
6 follow-up statements
495 WGUS83 KARX 241041 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 541 AM CDT WED AUG 24 2016 IAC065-241730- /O.CON.KARX.FA.W.0009.000000T0000Z-160824T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 541 AM CDT WED AUG 24 2016 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT WEDNESDAY FOR NORTHERN FAYETTE COUNTY... AT 537 AM CDT...HEAVY RAIN HAS LED TO FLOODING ACROSS PORTIONS OF NORTHERN FAYETTE COUNTY. FLOOD WATERS ARE MOVING DOWN THE TURKEY RIVER. MODERATE TO MAJOR FLOODING IS POSSIBLE. AVOID FLOODED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. && LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161 $$ WETENKAMP
283 WGUS83 KARX 241212 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 712 AM CDT WED AUG 24 2016 IAC065-241730- /O.CON.KARX.FA.W.0009.000000T0000Z-160824T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 712 AM CDT WED AUG 24 2016 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR NORTHERN FAYETTE COUNTY... AT 708 AM CDT...HEAVY RAIN HAD LED TO FLOODING ALONG THE TURKEY RIVER ACROSS PORTIONS OF NORTHERN FAYETTE COUNTY. FLOOD WATERS ARE MOVING DOWN THE TURKEY RIVER. SEEK HIGHER GROUND IF YOU ARE IN A FLOOD PRONE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161 $$ WETENKAMP
929 WGUS43 KARX 241707 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1207 PM CDT WED AUG 24 2016 IAC065-251630- /O.EXT.KARX.FA.W.0009.000000T0000Z-160825T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 1207 PM CDT WED AUG 24 2016 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS EXTENDED THE * FLOOD WARNING FOR... NORTHERN FAYETTE COUNTY IN NORTHEASTERN IOWA... * UNTIL 1130 AM CDT THURSDAY * AT 1156 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED SANDBAGGING ALONG THE LITTLE TURKEY CREEK AT WAUCOMA...AS WATER WAS RISING FROM THE OVERNIGHT HEAVY RAINFALL. * RAINFALL HAS CAUSED MANY CREEKS TO BE 7 TO 10 FEET ABOVE NORMAL LEVELS IN THE TURKEY RIVER SYSTEM. THEREFORE...FLOODING IS EXPECTED TO THOSE IN NORTHERN FAYETTE COUNTY NEAR... CRANE CREEK... LITTLE TURKEY CREEK... OR ANY OTHER SMALLER FEEDER CREEK TO THE TURKEY RIVER. * BECAUSE THE LARGE AMOUNT OF WATER WILL TAKE TIME TO MOVE THROUGH THE SYSTEM...THIS FLOOD WARNING HAS BEEN EXTENDED UNTIL THURSDAY AT 1130 AM. FLOODING IS EXPECTED TO WORSEN TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161 $$ DAB
917 WGUS83 KARX 242036 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 336 PM CDT WED AUG 24 2016 IAC065-251630- /O.CON.KARX.FA.W.0009.000000T0000Z-160825T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 336 PM CDT WED AUG 24 2016 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THURSDAY FOR NORTHERN FAYETTE COUNTY... THE TURKEY RIVER AND CREEKS REMAIN A PROBLEM IN NORTHERN FAYETTE COUNTY. SPILLVILLE ON THE TURKEY RIVER CRESTED AT A RECORD HIGH LEVEL TODAY...AND THIS WATER IS ROUTING INTO NORTHERN FAYETTE COUNTY TONIGHT. RAINFALL HAS CAUSED MANY CREEKS TO BE 7 TO 10 FEET ABOVE NORMAL LEVELS IN THE TURKEY RIVER SYSTEM. THEREFORE...FLOODING IS EXPECTED TO THOSE IN NORTHERN FAYETTE COUNTY ALONG THE TURKEY RIVER SYSTEM... CRANE CREEK...LITTLE TURKEY CREEK...OR ANY OTHER SMALLER FEEDER CREEKS. ROADS ARE CLOSED OR WASHED OUT. OVERNIGHT RIVER RISES ARE EXPECTED. EXTREME CAUTION SHOULD BE USED IF TRAVELING IN NORTHERN FAYETTE COUNTY...ESPECIALLY TONIGHT IN THE DARKNESS. ROADS MAY BE WASHED AWAY OR WATER COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161 $$ BAUMGARDT
237 WGUS83 KARX 250204 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 904 PM CDT WED AUG 24 2016 IAC065-251630- /O.CON.KARX.FA.W.0009.000000T0000Z-160825T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 904 PM CDT WED AUG 24 2016 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THURSDAY FOR NORTHERN FAYETTE COUNTY... WATER LEVELS CONTINUE TO RISE ALONG THE TURKEY RIVER ACROSS ALL OF NORTHERN FAYETTE COUNTY...AS WELL AS NEARBY FEEDER CREEKS. THE RIVER AT SPILLVILLE EARLIER CRESTED AT A RECORD LEVEL...WITH DOWNSTREAM WATER LEVELS RISING RAPIDLY AT ELDORADO WHERE THE RIVER HAS REACHED MAJOR FLOOD STAGE AS OF EARLY EVENING. THROUGH THE NIGHTTIME HOURS...EXPECT WATER LEVELS TO CONTINUE RISING ALONG THE TURKEY RIVER SYSTEM... CRANE CREEK...AND ANY OTHER SMALLER FEEDER CREEKS. NUMEROUS ROADS ARE CLOSED OR WASHED OUT AND OTHERS ARE LIKELY TO BECOME SUBMERGED TONIGHT AS WATER APPROACHES CLERMONT AND ELGIN. EXTREME CAUTION SHOULD BE USED IF TRAVELING IN NORTHERN FAYETTE COUNTY INTO THURSDAY MORNING...PARTICULARLY OVERNIGHT IN THE DARKNESS. NEVER DRIVE YOUR VEHICLE INTO FLOOD WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161 $$ DL
116 WGUS83 KARX 250944 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 444 AM CDT THU AUG 25 2016 IAC065-251630- /O.CON.KARX.FA.W.0009.000000T0000Z-160825T1630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 444 AM CDT THU AUG 25 2016 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THURSDAY FOR NORTHERN FAYETTE COUNTY... MAJOR FLOODING CONTINUES ALONG THE TURKEY RIVER THIS MORNING. WATER LEVELS CONTINUE TO EDGE UPWARD AT ELDORADO...CLERMONT...AND ELGIN. FURTHER UPSTREAM THE RIVER HAS CRESTED AT SPILLVILLE AND IS STARTING TO SLOWLY FALL. FLOODING CONTINUES ALONG SOME TRIBUTARIES TO THE TURKEY RIVER...INCLUDING CRANE CREEK. ROAD CLOSURES ARE IN EFFECT ACROSS PORTIONS OF NORTHERN FAYETTE COUNTY INCLUDING GREAT RIVER ROAD. DO NOT DRIVE AROUND BARRICADES. AVOID FLOODED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME UNSTABLE AND UNSAFE. && LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161 $$ WETENKAMP
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Aug 24, 2:36 AM CDT, 1 hour earlier.
Area forecast discussion, Aug 24, 2:36 AM CDT, 1 hour before
Area Forecast Discussion National Weather Service La Crosse WI 236 AM CDT WED AUG 24 2016 .SHORT TERM...(Today and Tonight) Issued at 236 AM CDT Wed Aug 24 2016 Dealing with major flash flood scenario across northeast tier of counties in Iowa early this morning with large swath of 4"+ rainfalls likely. Already issued some site specific river flood warnings but amount of impact likely to be seen after daybreak today. Area is primed with bulls-eye of precipitable water near 2" and low level jet impacting outflow boundary from nearly steady state convection. To the south of convection steady low level inflow with 70+ surface dew points continues to advect into this east-west orientated line of storms. Legacy rainfall estimates off radar are underestimating rainfall while Dual Pol is just a bit high. Needless to say, combination of watches and warnings are in effect. Closed low continues to slowly move east across southern Canadian prairies leaving western Great Lakes in southwest flow and favorable jet dynamics for good updrafts/lift. Minor waves moving through this flow spawned earlier convection, but low level moisture transport starts to shift east gradually this morning so feeling is convection will gradually end from west to east to follow suit. Lower confidence on how later in the day will pan out with some short term guidance suggesting another wave could advect northeast in flow and work on slow moving frontal boundary. While rain threat will shift east, continued small risks in south and southeast areas. Cooler and drier air begins to shift in for tonight and push any remaining rain threats off to the southeast. .LONG TERM...(Thursday through Tuesday) Issued at 236 AM CDT Wed Aug 24 2016 Medium range guidance suggests closed low opens up and moves east along US and Canadian border for latter part of week. This will mean quiet few days with short term upper ridge returning into Friday. May see some early morning valley fog setup but did not have time to work those details into the forecast database right now. Will have to add these features as time permits. Next wave enters the picture by Friday night with moisture transport returning. This is a quick moving wave and threat of any severe weather for Saturday time frame may not fall into place with limited moisture return. Again, this will have to be watched for later detail. Early next week looking quiet behind wave. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1231 AM CDT Wed Aug 24 2016 Showers and storms continue to work across the region but will gradually fade the next few hours, allowing for lower stratus to develop in their wake. For the moment, continue to expect ceilings to lower to MVFR at LSE and likely IFR for RST, but confidence in how long those lower ceilings stick around today remains low. Should see quick improvement into the afternoon as a cold front arrives and much drier air sweeps across the area. && .HYDROLOGY... Issued at 236 AM CDT Wed Aug 24 2016 Copious amounts of rain overnight have led to widespread and serious flash flooding in far northeastern Iowa into southwest Wisconsin. Rivers on the rise and site specific forecasts put together to get some flood warnings out with as much lead time as we could. Some locations could have moderate to major flooding very quickly today with 5"+ rainfall totals still coming in. Warnings will continue for much of the region for awhile this morning. Forecasts from the River Forecast center will be made available as soon as possible. && .ARX Watches/Warnings/Advisories... WI...Flash Flood Watch until Noon CDT today for WIZ053>055. MN...None. IA...None. && SHORT TERM...Shea LONG TERM...Shea AVIATION...Lawrence HYDROLOGY...Shea
Hazardous weather outlook, Aug 24, 1:32 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 132 AM CDT WED AUG 24 2016 IAZ018-019-029-030-MNZ079-086>088-WIZ017-029-032>034-041>044-061- 251200- FLOYD-CHICKASAW-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED-WINONA- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-GRANT- 132 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN... NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. STORMS COULD BE STRONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND FROM LATER FRIDAY NIGHT INTO TUESDAY. A FEW STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN MAY BE STRONG ON WEDNESDAY WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-MNZ094>096-WIZ053>055-251200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-MOWER-FILLMORE-HOUSTON- VERNON-CRAWFORD-RICHLAND- 132 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL LEADING TO FLASH FLOODING IN SOME AREAS. BE ALERT FOR RISING WATER LEVELS AND BE PREPARED TO MOVE TO HIGHER GROUND. FLOODING IS ESPECIALLY DIFFICULT TO RECOGNIZE AT NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND FROM LATER FRIDAY NIGHT INTO TUESDAY. A FEW STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN MAY BE STRONG ON WEDNESDAY WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLOODING WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Local storm report, Aug 24, 2:26 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM FLASH FLOOD LANSING 43.36N 91.22W
08/24/2016 ALLAMAKEE IA TRAINED SPOTTER
5.2 INCHES OF RAIN. FLOODING IN LANSING .
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Aug 24, 3:06 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
306 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD WAUKON 43.27N 91.48W
08/24/2016 ALLAMAKEE IA FIRE DEPT/RESCUE
SEVERAL REPORTS OF RESCUES UNDERWAY NEAR
WAUKON. EXACT NATURE UNKNOWN.
&&
LAWRENCELocal storm report, Aug 24, 3:11 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
311 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM FLASH FLOOD 2 N LANSING 43.39N 91.23W
08/24/2016 ALLAMAKEE IA 911 CALL CENTER
MUDSLIDE REPORTED NORTH OF TOWN
&&
SHEALocal storm report, Aug 24, 3:13 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM FLASH FLOOD 2 SE BELL CENTER 43.27N 90.81W
08/24/2016 CRAWFORD WI LAW ENFORCEMENT
MUD SLIDE WITH TREES IN THE ROAD REPORTED ON
COUNTY RD S.
&&
LAWRENCELocal storm report, Aug 24, 3:29 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
329 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM FLASH FLOOD 1 E PROTIVIN 43.22N 92.07W
08/24/2016 WINNESHIEK IA 911 CALL CENTER
WATER UP TO KNEES IN RESIDENCE AND EVACUATING
&&
SHEALocal storm report, Aug 24, 3:33 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
333 AM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM FLASH FLOOD STEUBEN 43.18N 90.86W
08/24/2016 CRAWFORD WI 911 CALL CENTER
MUDSLIDES ON HIGHWAY 179. WATER OVER BRIDGE AT OLD
HIGHWAY 61.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:30 PM CDT | Special Weather Statement | ARX | Chickasaw, Winneshiek | 60 min |
| Aug 23, 9:10 PM CDT | Areal Flood Advisory | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 3 hr |
| Aug 23, 9:57 PM CDT | Areal Flood Warning | ARX | Chickasaw, Floyd, Howard | 9 hr |
| Aug 23, 10:11 PM CDT | Flash Flood Warning | ARX | Winneshiek | 4 hr |
| Aug 24, 12:21 AM CDT | Flash Flood Warning | ARX | Howard, Mitchell | 4 hr |
| Aug 24, 1:02 AM CDT | Flash Flood Warning | ARX | Allamakee, Winneshiek | 6 hr |
| Aug 24, 2:05 AM CDT | River Flood Warning | ARX | Winneshiek | 25 hr |
| Aug 24, 2:05 AM CDT | River Flood Warning | ARX | Allamakee | 3 days |
| Aug 24, 3:48 AM CDT | Flash Flood Warning | ARX | Chickasaw, Howard | 3 hr |
| Aug 24, 4:11 AM CDT | River Flood Warning | ARX | Winneshiek | 17 hr |
| Aug 24, 4:17 AM CDT | Areal Flood Warning | ARX | Howard, Mitchell | 3 hr |
| Aug 24, 6:46 AM CDT | Flash Flood Warning | ARX | Allamakee, Chickasaw, Howard, Winneshiek | 6 hr |
| Aug 24, 8:00 AM CDT | River Flood Warning | ARX | Floyd | 48 hr |
| Aug 24, 8:59 AM CDT | River Flood Warning | ARX | Clayton | 4 days |
| Aug 24, 8:59 AM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Aug 24, 10:38 AM CDT | Special Weather Statement | ARX | Chickasaw, Winneshiek | 82 min |
| Aug 24, 11:03 AM CDT | Areal Flood Warning | ARX | Allamakee, Chickasaw, Howard, Winneshiek | 24 hr |
Nearby
Areal Flood Warnings in Iowa, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.